Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urinary tract infections
|na - Mon Feb 28, 2005 8:06 am|
I'm new here ..i was hoping someone could help me on this about 3 or 4 months ago i was sleeping and felt a pop between my legs between my legs left (the pubic bone) then the next week or so i had left testicle pain (minor fever feeling nasuia) so i went to the doctor and he felt for a hernia but found nothing he asked me to get a cbc blood test ..but everything came back fine indicating no infection (at least as far as cbc can show) ..anyways about 1 or 2 weeks the testicle pain went away (its still alittle sore on the cable that connects to it i think this may be where the pain really started)
but i started getting muscle twitches and pain in my left leg after a few days of this the pain went away and i was sitting at my computer and felt another "pop" but it seemed alittle higher around my belly button and ever since then i have had "Abdominal" pains from the pubic bone to the in between the ribcage where it bends like a \/ right in the middle it seems to only be on the left sides so it would be like a triangle <| ribcage side , middle (bellow and above belly button).
(this is the first month or so)
then i was feeling my neck and felt i had a swollen lymph node on my neck its on the left side by the shoulder blade but higher up and directly below my left ear) its about 1/2 inch wide oval shaped
this time i went to the hospitle and told him everything i could remember about the lymph node and pains i had also noticed it looked like i was urinating out puss or white it would cloud the toilet water when i first urinated. so i told him all this but he said this was normal? he also checked for a hernia but found nothing ..then diagnosed me with gastritis.............
so i got fed up i had some amoxicillin full prescription laying around 500 mg tablets it was not expired..i took this for a few weeks then i started noticing lower back pain (also on the left) kinda in the buttox area right where you feel the hip bone.. so i stopped taking the prescription thinking that what was doing it..
i have just recently been noticing small red dots on my chest ..not real big about pin size or the size of a period..only about 10 or so of these that i could find and i have a weird rash on my right finger its almost like a burn or welts and is red .im not sure if this is related but it also hasn't gone away
its been about 3 or 4 months now and it hasn't gone away and the doctors up here either cant understand or I'm not explaining it right.. its so hard to remember everything and then they probly think your nuts when your done saying it all.
i am 22 and not sexualy active i have been very healthy and rarely ever sick ... i did have a urinary track infection when i was 15 or 16 but was treated with cipro (ever since then it still did burn a little when i urinated but doctor didnt find anymore bactera in urin so said it was my imagination) so im wondering if it wasnt cleared up right and was in my system could it cause problems like this?
please help ..the doctors are useless where i live maybe if i give them a idea of what it could be i could get treatment.
i wasnt sure what fourm to post this in but i think its related to blatter area
|na - Tue Mar 01, 2005 6:22 am|
update .. tonight i drank about 2 pts of water in one go and about an hour i got really sever back pain (were the pain is in last post) it really aggravated it ..
after i urinated the pain went back to previous levels of pain..
i don't understand whats causing this.. what organ is on the left side of the lower back?
could it be a hole in the bladder or like a ulcer in the bladder?
|Earlymstoned - Sat Aug 13, 2005 5:53 pm|
Kidney Stone?????? Was that the case?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.